Format
Sort by

Send to

Choose Destination

Search results

Items: 1 to 20 of 36

1.

Symmetrical Drug-Related Intertriginous and Flexural Exanthema (SDRIFE) Caused by Etoricoxib.

Caralli ME, Seoane Rodríguez M, Rojas Pérez-Ezquerra P, Pelta Fernández R, De Barrio Fernández M.

J Investig Allergol Clin Immunol. 2016;26(2):128-9. doi: 10.18176/jiaci.0029. No abstract available.

2.

Symmetrical Drug-related Intertriginous and Flexural Exanthema due to Bortezomib: First Case Report.

Malissen N, Bourrain JL, Chiriac A, Montet A, Vincent L, Dereure O, Du-Thanh A.

Acta Derm Venereol. 2016 Mar 22. doi: 10.2340/00015555-2415. [Epub ahead of print]

3.

Everolimus-Induced Symmetrical Drug-Related Intertriginous and Flexural Exanthema (SDRIFE).

Kurtzman DJ, Oulton J, Erickson C, Curiel-Lewandrowski C.

Dermatitis. 2016 Mar-Apr;27(2):76-7. doi: 10.1097/DER.0000000000000164. No abstract available.

PMID:
26983097
5.

Oral mucosal involvement and petechial lesions: a SDRIFE case with unusual findings.

Karadag AS, Ozlu E, Akdeniz N, Uzuncakmak TK, Turkoglu Z, Ozkanli S, Zemheri E.

Cutan Ocul Toxicol. 2016;35(2):157-9. doi: 10.3109/15569527.2015.1067227. Epub 2015 Jul 30.

PMID:
26339719
6.

Oral mucosal involvement and petechial lesions: a SDRIFE case with unusual findings.

Karadag AS, Ozlu E, Akdeniz N, Uzuncakmak TK, Turkoglu Z, Ozkanli S, Zemheri E.

Cutan Ocul Toxicol. 2015 Jul 30:1-3. [Epub ahead of print]

PMID:
26225874
7.

Symmetrical drug-related intertriginous and flexural exanthema due to codeine.

Erfan G, Yanik ME, Kaya S, Tasolar K, Oznur M, Kulac M.

Indian J Dermatol Venereol Leprol. 2015 Jul-Aug;81(4):405-6. doi: 10.4103/0378-6323.158665. No abstract available.

8.

Baboon syndrome and toxic erythema of chemotherapy: Fold (intertriginous) dermatoses.

Wolf R, Tüzün Y.

Clin Dermatol. 2015 Jul-Aug;33(4):462-5. doi: 10.1016/j.clindermatol.2015.04.008. Epub 2015 Apr 7. Review.

PMID:
26051062
9.

Symmetrical drug-related intertriginous and flexural exanthema (Baboon syndrome) associated with infliximab.

Bulur I, Keseroglu HO, Saracoglu ZN, Gönül M.

J Dermatol Case Rep. 2015 Mar 31;9(1):12-4. doi: 10.3315/jdcr.2015.1190. eCollection 2015 Mar 31.

10.

A case of symmetrical drug-related intertriginous and flexural exanthema induced by acetaminophen.

Obara K, Maejima H, Katayama C, Takasu H, Amoh Y.

J Dermatol. 2014 Dec;41(12):1132-3. doi: 10.1111/1346-8138.12666. Epub 2014 Nov 11. No abstract available.

PMID:
25385002
11.

Symmetrical drug-related intertriginous and flexural exanthema due to ranitidine.

Binitha MP, Sasidharanpillai S, John R, Sherjeena PV.

Indian J Pharmacol. 2014 Sep-Oct;46(5):551-2. doi: 10.4103/0253-7613.140595.

12.

Symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) induced by oral metronidazole.

Şikar Aktürk A, Bayramgürler D, Salman S, Yıldız KD, Odyakmaz Demirsoy E.

Cutan Ocul Toxicol. 2014 Dec;33(4):337-8. doi: 10.3109/15569527.2013.823981. Epub 2014 Jun 18.

PMID:
24938451
13.

Baboon syndrome: an unusual complication arising from antibiotic treatment of tonsillitis and review of the literature.

Blackmur JP, Lammy S, Baring DE.

BMJ Case Rep. 2013 Nov 28;2013. pii: bcr2013201977. doi: 10.1136/bcr-2013-201977. Review.

14.

Coix lacryma-jobi associated symmetrical drug-related intertriginous and flexural exanthema.

Choi MJ, Oh SH, Cho SB.

Int J Dermatol. 2014 Apr;53(4):e301-3. doi: 10.1111/ijd.12258. Epub 2013 Nov 21. No abstract available.

PMID:
24261789
15.

SDRIFE (baboon syndrome) due to paracetamol: case report.

Lugović-Mihić L, Duvančić T, Vučić M, Situm M, Kolić M, Mihić J.

Acta Dermatovenerol Croat. 2013;21(2):113-7.

PMID:
24001419
16.

Baboon syndrome induced by hydroxyzine.

Akkari H, Belhadjali H, Youssef M, Mokni S, Zili J.

Indian J Dermatol. 2013 May;58(3):244. doi: 10.4103/0019-5154.110871.

17.

Symmetrical drug-related intertriginous and flexural exanthema induced by two different antibiotics.

Can C, Yazicioglu M, Ozdemir PG, Kilavuz S, Tastekin E.

Allergol Immunopathol (Madr). 2014 Mar-Apr;42(2):173-5. doi: 10.1016/j.aller.2012.10.005. Epub 2012 Dec 17. No abstract available.

PMID:
23253684
18.

Symmetrical drug-related intertriginous and flexural exanthema secondary to topical 5-fluorouracil.

Powers R, Gordon R, Roberts K, Kovach R.

Cutis. 2012 May;89(5):225-8.

PMID:
22768435
19.

Symmetrical drug-related intertriginous and flexural exanthema caused by celecoxib.

Kim BJ, Kim HS, Lee JY, Kim HO, Park YM, La HO.

Int J Dermatol. 2014 Jan;53(1):e1-3. doi: 10.1111/j.1365-4632.2011.05243.x. Epub 2012 May 16. No abstract available.

PMID:
22591259
20.

Clozapine-induced symmetrical drug-related intertriginous and flexural exanthema: first reported cases.

Rao A, Francis N, Morar N.

Br J Dermatol. 2012 May;166(5):1142-3. doi: 10.1111/j.1365-2133.2011.10758.x. Epub 2012 Mar 2. No abstract available.

PMID:
22121994
Items per page

Supplemental Content

Loading ...
Write to the Help Desk